# SDR CALA2021043000584

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 116,167 hours, 17,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1146T324112
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON FUSELAGE INTERNAL SKIN, PN 1146T3241-12, JUST AFT OF STA 1540 BETWEEN S39L & 39R IN THE AREA WHERE A DRAIN VALVE AND AN EXISTING REPAIR EXIST. AMOUNT OF MATERIAL REMOVED TO CLEAN THE DAMAGE EXCEEDS LIMIT 0.15T IAW 767-300 SRM 53-00-01 ALLOWANBLE DAMAGE 1. REF FIG 1 OF RI-53-00-14514 REV A.
